Illinois Journal of Mathematics

The normal index of maximal subgroups in finite groups

J. C. Beidleman and A. E. Spencer

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 16, Issue 1 (1972), 95-101.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256052386

Digital Object Identifier
doi:10.1215/ijm/1256052386

Mathematical Reviews number (MathSciNet)
MR0294480

Zentralblatt MATH identifier
0232.20032

Subjects
Primary: 20D25: Special subgroups (Frattini, Fitting, etc.)

Citation

Beidleman, J. C.; Spencer, A. E. The normal index of maximal subgroups in finite groups. Illinois J. Math. 16 (1972), no. 1, 95--101. doi:10.1215/ijm/1256052386. https://projecteuclid.org/euclid.ijm/1256052386


Export citation